Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

latrogenic Breast Discharge With Isotretinoin

latrogenic Breast Discharge With Isotretinoin Abstract To the Editor.— A 22-year-old woman had been treated intermittently for several years with tetracycline for cystic acne and hidradenitis suppuriativa. Improvement had been minimal and temporary, and she was placed on a regimen of 80 mg/day of oral isotretinoin on Oct 6, 1982.Clinical improvement rapidly ensued, and the patient was rechecked every two weeks. The only side effects noted were moderate cheilitis, dry skin, and one episode of conjunctivitis that responded to simple lavages. Baseline and follow-up blood counts and lipid levels were normal. Because of the clinical response, the patient's dosage was reduced to 60 mg/day after six weeks, and was discontinued completely on Jan 19,1983.The patient suffered a recrudescence of her acne and therapy was reinitiated on Feb 16, 1983, at 60 mg/day. Again, she was rechecked at biweekly intervals, but improvement was marginal. On March 16, 1983,100 mg of minocycline was added to the References 1. FDA Drug Bulletin , vol 13, No. (3) , November 1983. 2. Wyngaarden JB, Smith LH: Textbook of Medicine . Philadelphia, WB Saunders Co, 1982, pp 1279-1280. 3. Speroff L, Glass RH, Kase NG: Clinical Gynecologic Endocrinology . Baltimore, Williams & Wilkins Co, 1978, pp 174-179. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Archives of Dermatology American Medical Association

latrogenic Breast Discharge With Isotretinoin

Archives of Dermatology , Volume 121 (4) – Apr 1, 1985

Loading next page...
 
/lp/american-medical-association/latrogenic-breast-discharge-with-isotretinoin-HTlVEFn7kY
Publisher
American Medical Association
Copyright
Copyright © 1985 American Medical Association. All Rights Reserved.
ISSN
0003-987X
eISSN
1538-3652
DOI
10.1001/archderm.1985.01660040024005
Publisher site
See Article on Publisher Site

Abstract

Abstract To the Editor.— A 22-year-old woman had been treated intermittently for several years with tetracycline for cystic acne and hidradenitis suppuriativa. Improvement had been minimal and temporary, and she was placed on a regimen of 80 mg/day of oral isotretinoin on Oct 6, 1982.Clinical improvement rapidly ensued, and the patient was rechecked every two weeks. The only side effects noted were moderate cheilitis, dry skin, and one episode of conjunctivitis that responded to simple lavages. Baseline and follow-up blood counts and lipid levels were normal. Because of the clinical response, the patient's dosage was reduced to 60 mg/day after six weeks, and was discontinued completely on Jan 19,1983.The patient suffered a recrudescence of her acne and therapy was reinitiated on Feb 16, 1983, at 60 mg/day. Again, she was rechecked at biweekly intervals, but improvement was marginal. On March 16, 1983,100 mg of minocycline was added to the References 1. FDA Drug Bulletin , vol 13, No. (3) , November 1983. 2. Wyngaarden JB, Smith LH: Textbook of Medicine . Philadelphia, WB Saunders Co, 1982, pp 1279-1280. 3. Speroff L, Glass RH, Kase NG: Clinical Gynecologic Endocrinology . Baltimore, Williams & Wilkins Co, 1978, pp 174-179.

Journal

Archives of DermatologyAmerican Medical Association

Published: Apr 1, 1985

References